Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brandoncolorado

Long Term Ampicillin Use

Hi everyone,

I have been taking ampicillin for a number of years, twice a day at 500mg. It has worked wonders on my body acne. I went to my new dermatologist this last time and he switched me to once a day. Now my acne is coming back.

Has anyone else taken ampicillin for this long?

If I continue taking it for a long time, do I grow a resistance to just ampicillin, or to all antibiotics?

What should I do :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×